# SDR DALA1213406302

- Difficulty date: March 4, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT DOOR CUTOUT SILL UPPER FACE FOUND WITH CORROSION AS INDICATED.  UPPER DECK LT DOOR CUTOUT LOWER SILL UPPER FACE CORROSION REMOVED AS PER B747-400 SRM 51-10-02. CORRODED AREA REPAIRED AS PER PRI 500558-14 REV 0, REV 1, REV 2 AND REV 3 DATED 21MAR12.
